# SDR DALA2022122008262

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 7,106 hours, 3,206 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Condition: Corroded
- Location: Waste Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE, WASTE BOX ACCESS DOOR INNER SURFACE CORRODED.REPAIRED PER PRI 604453-14 REV 0, REV 1, REV 2, AND REV 3 AND VERIFIED WORK ACCOMPLISHED MATCHES ER/A 604453-14 REV ORIGINAL. ORIGINAL THICKNESS WHERE CORROSION WAS PRESENT AT THE HINGE WAS .090" MINIMUM REMAINING THICKNESS IS .089". ORIGINAL THICKNESS WHERE CORROSION WAS PRESENT AT THE LATCHES WAS .090", MINIMUM REMAINING THICKNESS IS .068" ASSOCIATED ER/A 81-604453 ADDED FOR AC 8131. (LP# 2544867)
